Jump to content
Important Survey - Please Participate ×

im new


[ab...]

Recommended Posts

Hello abcdef :hug:  Welcome to BenzoBuddies!. 

 

We are glad you joined,  you will find plenty of information and support here.  We have a great bunch of people, our members have been through all aspects of benzodiazepine use and withdrawal, and will share their experiences with you.

 

The best way to minimize withdrawal symptoms is a slow and careful taper.  It gives your central nervous system time to adjust to each reduction.  It is suggested to taper no more than 5-10% every 10-14 days.  This can be adjusted based on how you feel.

 

I would suggest that you read the Ashton Manual, an excellent resource about these types of drugs and how to withdraw. It was written by an expert in the field.

 

I'll leave you a few links:

 

The Ashton Manual

 

Withdrawal Support

 

General Taper Plans

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...